Testosterone oh

Common Questions and Answers about Testosterone oh

androgel

Avatar m tn m not sure exactly what you are taking testosterone for, or if you you are doing this under the supervision of a physician, but I would highly suggest you do some research to see if it's right for you. Testosterone (and most hormone replacement therapies) have a ton of side effects. One of the more serious is an increased risk of blood clots. Take it from me, someone who has had blood clots that went into my lungs and almost killed me, this is not a pleasant experience.
453025 tn?1205777979 I have been seeing a man for quite some time now, I have learned that he uses testosterone injections as well as HCG injections. I know that he as been taking testosterone injections longer than HCG. I believe taking the testosterone injections are to make his body bigger as he is a bodybuilder and the HCG I believe are to enlarge his testicles.
Avatar m tn My understanding about testosterone levels is, testosterone is a short acting hormone that follows a strong daily cycle. Typically high in the morning, low in the evening. I think much of it is generated during REM sleep very early in the morning. That make testosterone tests very tricky to interpret and very subject to other health issues.
Avatar f tn Testosterone, Bioavailable was 87.5; Vitamin D, 25-OH, TOTAL was 24; Vitamin D, 25-OH, D3 was 24; Vitamin D, 25-OH, D2 was <4 I don't think I see results for Vitamin B or Hashimoto's, unless I'm not looking in the right place. Thank you so much again.
Avatar m tn that's funny i'm trying to increase my libido and testosterone. This isn't really a good option, but i've heard weed can decrease testosterone levels..............
Avatar f tn may I ask where you live? it's funny my hubby went to urologist this a.m. and the urologist mentioned the implant but said it wasn't avail in OH yet???? Just curious. I wish my husband would go to an edocronolgist! I think he needs to get of the testosterone! Every RE we have spoken with (3) says that testosterone decreases the # of sperm and it's quality because it doesn't force the brain to make it's own.
Avatar n tn Oh and would like to add ive never really had spontaneous erections or morning erections.
Avatar n tn Was wondering if anyone out there has a confirmed high testosterone level and if removing a cyst on the ovary will change those levels. I have had a "cyst" for 10 years that I am removing because it keeps fluctuating in size and is now causing other symptoms. My whole ovary may be taken, but my hormones have neve been right anyway. Most doctors have just left it alone with followup U/S but I have had thinning hair and pain in the ovary, and now pain in my back on that side.
Avatar f tn Good questions Laura. Meds first: 100mcg levothyrosine and 25mcg Cytomel. No changes in meds for 3 years...but falling TSH (big time) and falling T4 (which I never thought happened together). Lesions, they think are caused by my long (and tedious) migraine history. But as I get more information, such as these changes in labs, I wonder if the Thalamus one and possibly the cerebral peduncle one isn't causing some of my symptoms.
Avatar m tn I was taking testosterone compound cream (10mg) a day and my pharmacist told me to make sure I get my estrogen levels checked because too much testosterone can turn into estrogen. He also recommended an anti-estrogen like Chrysin. It was working great but it still took a few days to "build back up" and so my roommate gave me something called Tamoxifen (also called nolvadex). I took it for about a week and it literally annihilated my sex drive.
Avatar m tn I think I might be taking too much, but that’s another question later. I also take testosterone for the last 3 years. Anyway the last few week my anxiety has got worse, and I felt like I did before I got on testosterone. My adderall has really helped me and I don’t want to give it up. However, I got a blood test done 4 days after my last injection and my testosterone was 323 which is super low especially for me.
Avatar m tn Hi, I'm 16 years old and i've only masturbated for only about 5-6 years. I've stuggled with the habbit for about 1 year. Now i have testicle atrophy (when your testicles shrink in size and sac is looser becasue of it) and weak erection. When I ejaculate my semen appears to clearer then it used to be too. Now, I'm thinking about getting a testosterone test, finding testosterone supplements, and talking to my doctor.
358971 tn?1330888975 t gone away, so hopefully the progesterone cream will make it better if it is b/c of testosterone (doc says progesterone will make testosterone levels better).
Avatar m tn That is a common affliction of cyclists. The other cause of ED is low testosterone. I suspected low T because I really noticed a huge drop in sex drive. I work in a place full of beautiful women. It used to be difficult to concentrate with all of them around. I had sexual fantasies all the time, masturbated all the time, had sex all the time, and then it all stopped. I see women now and I can tell they are beautiful, but I no longer feel passion or desire. It has been a nightmare.
Avatar f tn Oh man. That's a problem. In looking at normal testosterone levels, you are definitely way high! Now I'm wondering what mine is. Ha. I probably could use blood work to understand some things going on. But back to you---- Yours is high enough, perhaps they'll consider medication to help? Metformin, for example? If not, I've read you can 'help' lower testosterone as a woman through diet by having no fun and eating low fat, low carbohydrate. Avoid cigs and alcohol.